2 doctors weighed in:

I'm 67 long past menopause but i've been experiencing "hot flashes" again. I take 10 mg of prednisone daily and a shot of methotrexate weekly. Are these drugs causing flashes?

2 doctors weighed in
Dr. Betsy Greenleaf
Gynecology
1 doctor agrees

In brief: Possibly

Hormones are a type of steroid.
They have similar chemical pathways in which your body can process them. It is also possible that you are having a side effect similar to a hot flash.

In brief: Possibly

Hormones are a type of steroid.
They have similar chemical pathways in which your body can process them. It is also possible that you are having a side effect similar to a hot flash.
Dr. Betsy Greenleaf
Dr. Betsy Greenleaf
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
21 years in practice
163K people helped
Continue
111,000 doctors available
Read more answers from doctors